# SDR 2013FA0000760

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: General aviation
- Aircraft: N376HS
- Make and model: Urocop EC120B
- Aircraft serial: 1559
- Engine: Tmeca ARRIUS2F
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Seized
- Location: Scissor Link
- Part time: 20 hours
- Component: Scissor Link, Urocop
- Component part number: C623A2005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER BUSHING SEIZED ON INNER BUSHING.
